# SDR UHLA2011100800341

- Difficulty date: October 8, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 5,894 hours, 4,830 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR PAX AFT OPEN (2L) IN FLIGHT, EXTINGUISHED ON DESCENT.  CHECKED ADJUSTMENT OF AFT PAX (L2) DOOR, EXTERNAL STEP DIMENSION AND FOUND TO BE IN TOLERANCE.  PERFORMED GVI AND ADJUSTED DOOR LATCH/SENSOR AND NO FURTHER DEFECTS NOTED AT THIS TIME IAW EMB 170 MM 52-12-00.
